# SDR VNAA202206011111

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 17,860 hours, 16,117 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: TJA0675
- Condition: Unserviceable
- Location: 900
- Part time: 7,516 hours, 6,643 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF AT 800 AGL AFT LAV SMOKE MESSAGE, NO VISIBLE SMOKE OR SMELL. CREW DECLARED EMERGENCY AND RETURNED TO FIELD, TRUCKS ROLLED, NO BRACE AND NO OVER WEIGHT LANDING. THE PLANE TAXIED TO GATE UNDER ITS OWN POWER NO INJURIES.  SMOKE AFT LAV WNG AFTER TAKE OFF / REMOVED AND REPLACED AFT LAV SMOKE DETECTOR IAW CRJ 900 AMM 26-16-01-000/400-801-A01-PSA. OPS CHECK GOOD."
